Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Twitching in the left arm, hard swollen area on the temple, suspecting sinus problem. Inter-related?

a friend of mine has been having strange experiences in his left arm which he says start twitchng seemingly out of the blue and he loses ability to function. He is 75 years old and in fairly good health although he has sinus problems especially in the fall and winter months. He also has some bronchial problems during those month. He within the last two weeks noticed a hard swollen area on his right temple from his eyebrow to the top of his cheekbone. He went to a doctor today for that symptom but did not think the arm numbness incidents were related. The firsst doctor call in another doctor for consultation regarding the lump on his temple. They referred him to a specialist at 2:15 today...he thinks they suspect a problem with his sinus or some gland . What kind of sinus or gland problem could be causing this rather large hard lump on his temple? Do you think the arm going limp/shaking can be related to this problem?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I do not think that these problems are inter related. Usually sinus problems will not cause any lumps in the temple. They usually present with nasal obstruction, headache, nasal congestion and so on.
Twitching of left arm and lump in left temple are not interrelated.
Answered: Fri, 29 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor